EconPapers    
Economics at your fingertips  
 

Sufficiency and completeness in the linear model

Jochen Mueller

Journal of Multivariate Analysis, 1987, vol. 21, issue 2, 312-323

Abstract: This paper provides further contributions to the theory of linear sufficiency and linear completeness. The notion of linear sufficiency was introduced by [2], Ann. Statist. 9, 913-916) and Drygas (in press, Sankhya) with respect to the linear model Ey = X[beta], var y = V. In addition to correcting an inadequate proof of [8], the relationship to an earlier definition and to the theory of linear prediction is also demonstrated. Moreover, the notion is extended to the model Ey = X[beta], var y = [delta]2V. Its connection with sufficiency under normality is investigated. An example illustrates the results.

Keywords: Sufficiency; completeness; linear; model; stepwise; regression (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90008-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:21:y:1987:i:2:p:312-323

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:21:y:1987:i:2:p:312-323